# SDR 96ZZZX3373

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99DC
- Make and model: Beech 95-B55
- Aircraft serial: TC1490
- Engine: Cont IO470L
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: ES10349276
- Condition: Defective
- Location: Engine Magneto
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAGNETOS OVERHAULED WITH NEW ELECTROSYSTEM CONDENSER, PN E510-349276, CODE NR 03108 AND NR 9544.  MAGNETOS CHECKED ON TEST STAND, OPERATED NORMALLY.  MAGS INSTALLED AND TIMED TO ENGINE.  DURING GROUND RUN, 3 MAGS CHECKED NORMAL.  FOURTH MAG DEVELOPED A 1,000 RPM DROP.  CHECKED MAG, FOUND BAD CONDENSER.  REPLACED CONDENSER WITH NEW CONDENSER.  GROUND RUN, SAME PROBLEM DEVELOPED.  REPLACED CONDENSER WITH A USED BENDIX CONDENSER.  ENGINE RAN NORMAL.
